# SDR FDEA201308222000

- Difficulty date: August 22, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC0154501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP, OTBD FWD (WING SIDE) HINGE PIVOT HOLE HAS SURFACE CORROSION.   REPAIRED IAW EA 1-5750-104702C PART 2 STEPS 1,2 AND 4.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-  100 REVISION 117.
